arrow
Volume 15, Number 3
Previous Issue Next Issue

M. Wang & S. Zhang

J. Comp. Math., 15 (1997), pp. 193-202.

Preview Full PDF 1595 17442 Abstract

B. N. Lu & G. H. Wan

J. Comp. Math., 15 (1997), pp. 203-218.

Preview Full PDF 1571 17576 Abstract

B. L. Guo & Q. S. Chang

J. Comp. Math., 15 (1997), pp. 219-232.

Preview Full PDF 1636 17278 Abstract

L. Brugnano

J. Comp. Math., 15 (1997), pp. 233-252.

Preview Full PDF 1595 17575 Abstract

J. M. Peng & Y. Yuan

J. Comp. Math., 15 (1997), pp. 253-264.

Preview Full PDF 1625 17153 Abstract

L. Deng & T. Kako

J. Comp. Math., 15 (1997), pp. 265-278.

Preview Full PDF 1660 17460 Abstract

H. C. Huang, W. M. Xue & S. Zhang

J. Comp. Math., 15 (1997), pp. 279-287.

Preview Full PDF 1609 17649 Abstract

M. Puta

J. Comp. Math., 15 (1997), pp. 288-288.

Preview Full PDF 1606 17394 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard